Robert M. Anderson

Professor Emeritus
Research
Primary Research Area: 
Applied Mathematics
Research Interests: 
Mathematical economics, Nonstandard analysis, Probability theory
Contact Information
583 Evans Hall
anderson [at] econ [dot] berkeley [dot] edu
+1 (510) 642-5248
Publications
Selected Publications: 
  1. Anderson, Robert M. and Raimondo, Roberto C. (2008). Equilibrium in continuous-time financial markets: endogenously dynamically complete markets. Econometrica 76 No.4, 841-907. [MR] [GS?]
  2. Anderson, Robert M. and Raimondo, Roberto C. (2005). Market clearing and derivative pricing. Econom. Theory 25 No.1, 21-34. [MR] [GS?]
  3. Anderson, Robert M. and Zame, William R. (2001). Genericity with infinitely many parameters. Adv. Theor. Econ. 1 Art. 1, 64 pp. (electronic). [MR] [GS?]
  4. Anderson, Robert M. and Zame, William R. (1998). Edgeworth's conjecture with infinitely many commodities: commodity differentiation. Econom. Theory 11 No.2, 331-377. [MR] [GS?]
  5. Anderson, Robert M. (1998). Convergence of the Aumann-Davis-Maschler and Geanakoplos bargaining sets. Econom. Theory 11 No.1, 1-37. [MR] [GS?]